| Model Number |
DRIVER SHAFT, T-15, MEDIUM |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the drive feature is twisted.It is not broken.It is stated a torque indicating device was not used, which is recommended to prevent damaging the device.The most likely cause for the reported failure can be attributed to continually applying torque when the implant is not moving.
Event or Problem Description
It was reported that the driver was torqued during a reverse shoulder case.There was no patient injury.